MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 10 ML FIL SALINE SHORTLENGTH PLUNGER ROD; INTRAVASCULAR CATHETER

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 10 ML FIL SALINE SHORTLENGTH PLUNGER ROD; INTRAVASCULAR CATHETER
Catalog Number 306499
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Investigation conclusion: this is the 1st complaint for lot # 9002664 for this type of defect or symptom.There was no documentation for this type of defect during the entire production run of this batch.Root cause description: undetermined.Rationale: capa not required at this time.
 
Event or Problem Description
It was reported that an unspecified number of syrs 10 ml fil saline shortlength plunger rods experienced syringe volumetric accuracy issues which were noted during use.The following information was provided by the initial reporter: material no: 306499 batch no: 9002664.Customer stated that the syringe is off by.4 -.6ml when aspirated with medication.He reported this happening before but said nothing came of it.He states this has been happening since november 2019.

Brand Name
SYR 10 ML FIL SALINE SHORTLENGTH PLUNGER ROD
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key9832849
Report Number1911916-2020-00249
Device Sequence Number754252
Product Code NGT
UDI-Device Identifier00382903064991
UDI-Public00382903064991
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Catalogue Number306499
Device Lot Number9002664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;